Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Consistent hoarseness in mouth, feeling of lump in throat, blood in stools. Remedy?

I have had hoarseness for 3 months now. First my doctor said it was a cold , the he said I had a bacteria infection in my sinuses, went thru 2 antibiotics with no change. I told him I feel like I have a lump in my throat so he sent me to an EMT and he put a scope up my nostrils and down my throat and he saw that my voice box was inflamed. He had no real explanation, put me on Prilosac and said it could be Gerd . After 1 month on that, no change. Now this week I have blood in my stool and toilet. Very dark maroon in color. Now I am really worried.
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Undergo a thorough check up like Chest Xray,Ulrasound Abomen Blood Counts ,Stool examination.Consult a gastroentrologist and take ther opinion as earliest as possible.
Answered: Sat, 28 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor